首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
INTEGRAL-EQUATION FOR CRYSTAL-GROWTH
被引:1
|
作者
:
LEW, JS
论文数:
0
引用数:
0
h-index:
0
机构:
IBM,TJ WATSON RES CTR,YORKTOWN HTS,NY 10598
IBM,TJ WATSON RES CTR,YORKTOWN HTS,NY 10598
LEW, JS
[
1
]
GHEZ, R
论文数:
0
引用数:
0
h-index:
0
机构:
IBM,TJ WATSON RES CTR,YORKTOWN HTS,NY 10598
IBM,TJ WATSON RES CTR,YORKTOWN HTS,NY 10598
GHEZ, R
[
1
]
机构
:
[1]
IBM,TJ WATSON RES CTR,YORKTOWN HTS,NY 10598
来源
:
SIAM REVIEW
|
1975年
/ 17卷
/ 04期
关键词
:
D O I
:
10.1137/1017080
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:687 / 690
页数:4
相关论文
共 50 条
[1]
INTEGRAL-EQUATION
HOMENTCOVSCHI, D
论文数:
0
引用数:
0
h-index:
0
机构:
POLYTECH INST BUCHAREST,FAC ELECTROTECH,BUCHAREST,ROMANIA
POLYTECH INST BUCHAREST,FAC ELECTROTECH,BUCHAREST,ROMANIA
HOMENTCOVSCHI, D
[J].
GLASGOW MATHEMATICAL JOURNAL,
1974,
15
(SEP)
: 95
-
98
[2]
INTEGRAL-EQUATION
RAMM, AG
论文数:
0
引用数:
0
h-index:
0
RAMM, AG
[J].
DOKLADI NA BOLGARSKATA AKADEMIYA NA NAUKITE,
1979,
32
(06):
: 715
-
717
[3]
INTEGRAL-EQUATION
SIVASUBR.A
论文数:
0
引用数:
0
h-index:
0
SIVASUBR.A
[J].
SIAM REVIEW,
1972,
14
(04)
: 645
-
&
[4]
TOWARD A MASTER EQUATION IN CRYSTAL-GROWTH
LASAGA, AC
论文数:
0
引用数:
0
h-index:
0
LASAGA, AC
[J].
AMERICAN JOURNAL OF SCIENCE,
1982,
282
(08)
: 1264
-
1288
[5]
ABSTRACT INTEGRAL-EQUATION
GRIPENBERG, G
论文数:
0
引用数:
0
h-index:
0
GRIPENBERG, G
[J].
SIAM JOURNAL ON MATHEMATICAL ANALYSIS,
1979,
10
(05)
: 1017
-
1021
[6]
NONLINEAR INTEGRAL-EQUATION
KIRMSER, PG
论文数:
0
引用数:
0
h-index:
0
机构:
KANSAS STATE UNIV,MANHATTAN,KS 66502
KANSAS STATE UNIV,MANHATTAN,KS 66502
KIRMSER, PG
[J].
SIAM REVIEW,
1976,
18
(04)
: 769
-
770
[7]
SINGULAR INTEGRAL-EQUATION
GLASSER, ML
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WATERLOO,WATERLOO,ONTARIO,CANADA
UNIV WATERLOO,WATERLOO,ONTARIO,CANADA
GLASSER, ML
[J].
SIAM REVIEW,
1975,
17
(03)
: 565
-
565
[8]
NONLINEAR INTEGRAL-EQUATION
BARCILON, V
论文数:
0
引用数:
0
h-index:
0
BARCILON, V
[J].
SIAM REVIEW,
1972,
14
(03)
: 521
-
&
[9]
INTEGRAL-EQUATION TECHNIQUE
VAID, BK
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV DELHI,FAC MATH,DELHI 7,INDIA
UNIV DELHI,FAC MATH,DELHI 7,INDIA
VAID, BK
JAIN, DL
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV DELHI,FAC MATH,DELHI 7,INDIA
UNIV DELHI,FAC MATH,DELHI 7,INDIA
JAIN, DL
[J].
SIAM JOURNAL ON APPLIED MATHEMATICS,
1974,
26
(03)
: 455
-
468
[10]
NONLINEAR INTEGRAL-EQUATION FOR POPULATION-GROWTH PROBLEMS
BRAUER, F
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WISCONSIN,DEPT MATH,MADISON,WI 53706
UNIV WISCONSIN,DEPT MATH,MADISON,WI 53706
BRAUER, F
[J].
SIAM JOURNAL ON MATHEMATICAL ANALYSIS,
1975,
6
(02)
: 312
-
317
←
1
2
3
4
5
→